# SDR CA120601005

- Difficulty date: May 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT401
- Aircraft time: 6,482 hours
- Engine: Orenda OE600A
- Propeller: Mcauly 3FF32C501
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: B11032
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PUMP WAS FAILED OUT OF THE BOX.  THE PUMP CREATED ZERO FUEL PRESSURE.
